Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 9, 2011, 8:25 PM CDT for Clay County, Richland County, Illinois. It took effect at Apr 10, 2011, 9:37 PM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2011, 8:25 PM CDT (01:25 UTC)
- In effect from
- Apr 10, 2011, 9:37 PM CDT
- Expired
- Apr 15, 2011, 10:38 AM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.11 ft at Apr 12, 2011, 7:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
339
WGUS43 KILX 100125
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT SAT APR 9 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.SYNOPSIS...THE COMBINATION OF RAINFALL EARLIER THIS MORNING ALONG
WITH EXPECTED RAIN SUNDAY NIGHT WILL LIKELY CAUSE MINOR FLOODING
ALONG THE LITTLE WABASH NEAR CLAY CITY BEGINNING LATE SUNDAY NIGHT.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-101525-
/O.NEW.KILX.FL.W.0015.110411T0900Z-000000T0000Z/
/CLAI2.1.ER.110411T0900Z.110413T0000Z.000000T0000Z.NO/
825 PM CDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT 700 PM SATURDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 18.5 FEET BY TUESDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 8.4 SAT 7 PM 11.2 16.5 18.1
$$12 follow-up statements
783
WGUS83 KILX 101617
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1117 AM CDT SUN APR 10 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-110617-
/O.EXT.KILX.FL.W.0015.110411T1500Z-000000T0000Z/
/CLAI2.1.ER.110411T1500Z.110413T0600Z.000000T0000Z.NO/
1117 AM CDT SUN APR 10 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE.
* AT 900 AM SUNDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 19.2 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 11.8 SUN 9 AM 15.3 18.5 19.2
$$479
WGUS83 KILX 110055
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
755 PM CDT SUN APR 10 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-111455-
/O.EXT.KILX.FL.W.0015.110411T0237Z-110415T1400Z/
/CLAI2.1.ER.110411T0237Z.110413T0600Z.110415T0800Z.NO/
755 PM CDT SUN APR 10 2011
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...THE FLOOD
WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY MORNING.
* AT 700 PM SUNDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 19.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 15.4 SUN 7 PM 17.5 18.6 19.1
$$597
WGUS83 KILX 111332
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
832 AM CDT MON APR 11 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-120332-
/O.EXT.KILX.FL.W.0015.000000T0000Z-110415T1100Z/
/CLAI2.1.ER.110411T0256Z.110413T0600Z.110415T0500Z.NO/
832 AM CDT MON APR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY MORNING.
* AT 7 AM MONDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 16.6 MON 7 AM 17.6 18.6 17.8
$$796
WGUS83 KILX 111852
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
152 PM CDT MON APR 11 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-120852-
/O.EXT.KILX.FL.W.0015.000000T0000Z-110415T1900Z/
/CLAI2.1.ER.110411T0256Z.110413T0600Z.110415T1300Z.NO/
152 PM CDT MON APR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY AFTERNOON.
* AT 1 PM MONDAY THE STAGE WAS 17 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 17.0 MON 1 PM 17.9 18.5 18.0
$$
07068
WGUS83 KILX 120152
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CDT MON APR 11 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-121552-
/O.EXT.KILX.FL.W.0015.000000T0000Z-110415T2100Z/
/CLAI2.1.ER.110411T0256Z.110413T1200Z.110415T1500Z.NO/
852 PM CDT MON APR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY AFTERNOON.
* AT 800 PM MONDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 17.6 MON 8 PM 18.3 19.0 18.1
$$608
WGUS83 KILX 121442
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
942 AM CDT TUE APR 12 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-130442-
/O.CON.KILX.FL.W.0015.000000T0000Z-110415T2100Z/
/CLAI2.1.ER.110411T0256Z.110413T0000Z.110415T1500Z.NO/
942 AM CDT TUE APR 12 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY AFTERNOON.
* AT 9 AM TUESDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 18.1 TUE 9 AM 18.4 18.0 16.3
$$259
WGUS83 KILX 130335
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1035 PM CDT TUE APR 12 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-131735-
/O.CON.KILX.FL.W.0015.000000T0000Z-110415T2100Z/
/CLAI2.1.ER.110411T0256Z.110413T0600Z.110415T1500Z.NO/
1035 PM CDT TUE APR 12 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY AFTERNOON.
* AT 945 PM TUESDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 17.8 TUE 10 PM 18.4 18.0 16.3
$$878
WGUS83 KILX 131443
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT WED APR 13 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-140443-
/O.EXT.KILX.FL.W.0015.000000T0000Z-110414T1700Z/
/CLAI2.1.ER.110411T0256Z.110412T1645Z.110414T1100Z.NO/
943 AM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY AFTERNOON.
* AT 845 AM WEDNESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 17.3 WED 9 AM 15.9 13.8 11.5
$$946
WGUS83 KILX 140231
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
931 PM CDT WED APR 13 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-141631-
/O.EXT.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.110411T0256Z.110418T0000Z.000000T0000Z.NO/
931 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 16 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS EVENING.
THE RIVER WILL THEN RISE BACK ABOVE FLOOD STAGE AROUND MIDNIGHT
FRIDAY NIGHT AND CONTINUE RISING TO NEAR 18.3 FEET BY SUNDAY EVENING
THEN BEGIN FALLING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 16.0 WED 8 PM 12.9 17.1 18.2
$$165
WGUS83 KILX 141558
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 AM CDT THU APR 14 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-150558-
/O.CON.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.110411T0256Z.110417T1800Z.000000T0000Z.NO/
1058 AM CDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 1000 AM THURSDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL THROUGH FRIDAY MORNING THEN
WILL BEGIN TO RISE BY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO
EXCEED FLOOD STAGE BY SATURDAY MORNING THEN CONTINUE RISING TO
NEAR 18.9 FEET BY SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 13.6 THU 10 AM 11.9 15.1 18.8
$$077
WGUS83 KILX 150308
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 PM CDT THU APR 14 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-151708-
/O.CON.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.110411T0256Z.110417T1800Z.000000T0000Z.NO/
1008 PM CDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 900 PM THURSDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL THROUGH FRIDAY MORNING...THEN BEGIN TO
RISE FRIDAY AFTERNOON OR EVENING...WITH A CRST OF 18.9 FEET EXPECTED BY
SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 11.6 THU 9 PM 11.9 15.1 18.8
$$271
WGUS83 KILX 151538
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 AM CDT FRI APR 15 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
AFTER RAINFALL TODAY AND TONIGHT...THE RIVER WILL ONCE BEGIN TO
RISE...HOWEVER IT IS EXPECTED TO REMAIN BELOW FLOOD STAGE.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC025-159-151608-
/O.CAN.KILX.FL.W.0015.000000T0000Z-110415T1538Z/
/CLAI2.N.ER.110411T0256Z.000000T0000Z.000000T0000Z.NO/
1038 AM CDT FRI APR 15 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 945 AM FRIDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.3 FEET
SUNDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 10.0 FRI 10 AM 11.7 15.1 14.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 9, 6:16 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 9, 6:16 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 616 PM CDT SAT APR 9 2011 .DISCUSSION... ISSUED 241 PM CDT SAT APR 9 2011 THERE WILL BE A BREAK IN THE STORM ACTION FOR THE REST OF TODAY THROUGH SUNDAY AFTERNOON...AS WARMING ALOFT PROVIDES A CAP ON THE ATMOSPHERE AND LITTLE TO NO UPPER LEVEL SUPPORT WILL BE PRESENT FOR STORMS. THEN THE STAGE WILL BE SET FOR A VIGOROUS SYSTEM TO TRIGGER STRONG TO SEVERE STORMS SUNDAY NIGHT ACROSS CENTRAL ILLINOIS...PRIMARILY ALONG THE ADVANCING COLD FRONT. AFTER THAT SYSTEM DEPARTS...STRONG WEST WINDS ARE EXPECTED ALONG WITH SOME SCATTERED SHOWERS ON MONDAY MORNING UNTIL THE LONG WAVE UPPER TROUGH AXIS FINALLY MOVES EAST OF ILLINOIS. THEN QUIET WEATHER WILL PERSIST THROUGH THURSDAY...UNTIL THE NEXT EXTENDED PERIOD OF SHOWERS AND STORMS SETS UP ACROSS CENTRAL ILLINOIS. THE SHORT TERM MODELS ARE NOT TOO FAR APART ON THE TIMING OF THE COLD FRONT FOR SUNDAY NIGHT...BUT THEIR CONVECTIVE INITIATIONS ARE ALL A BIT DIFFERENT DUE TO THE SCHEMES IN THE MODEL PROGRAMMING. THE NAM HAS BEGUN TO SPEED UP ITS STORM TIMING FOR SUNDAY NIGHT...AS WELL AS THE GFS...WITH BOTH OF THEM LEAVING OUR NW CWA RELATIVELY CAPPED EVEN INTO THE EVENING. THE ECMWF HAS SPED UP CONVECTION AS WELL...KICKING OFF STORMS W OF I-55 BY MID-SUNDAY AFTERNOON. THE SREF/CANADIAN GLOBAL CONTINUE TO AGREE ON AN EVENING EVENT FOR THE WESTERN HALF OF OUR CWA...AND SHORTLY AFTER MIDNIGHT FOR THE EASTERN HALF. THESE TIMING DIFFERENCES INTRODUCED SLIGHTLY LOWER CONFIDENCE ON TIMING...BUT WE HAVE MADE AN EFFORT IN OUR GRIDS TO FOLLOW SPC /SWODY2/ GUIDANCE ON STORM EVOLUTION. BEYOND THAT...THE ECMWF WAS MORE CLOSELY FOLLOWED FOR THE EXTENDED. SHORT TERM...TONIGHT THROUGH MONDAY. THE CLOUDS BEHIND THE EARLY MORNING STORMS HAVE MOVED EAST...AND THE STATIONARY FRONT ACROSS SOUTHERN IL HAS BEGUN TO LIFT NORTH AS A WARM FRONT. THE 850MB WARM FRONT IS NEARLY ALREADY DEFINED ACROSS NORTHERN IL...PER THE 12Z SOUNDINGS...BUT THE SURFACE FRONT WILL CATCH UP QUICKLY AS WARM AIR ADVECTION KICKS IN THIS AFTERNOON. THE DEEP TROUGH IN THE WEST IS BEGINNING TO MAKE PROGRESS EASTWARD AS THE 300 MB JET CROSSES THE ROCKY MOUNTAINS. OUR SOUTHERLY SURFACE WINDS WILL INTENSIFY MORE SIGNIFICANTLY TONIGHT AND SUNDAY AS THE MID LEVEL WINDS INCREASE TO 50-60KTS BY 12Z SUNDAY. WE WILL CONTINUE WITH A DRY AND WARM FORECAST TONIGHT AND MOST OF SUNDAY IN THE CAPPED ENVIRONMENT. HOW QUICKLY THAT CAP IS ABLE TO ERODE THROUGH VARIOUS MEANS WILL PLAY A HUGE ROLL INTO THE AMOUNT AND INTENSITY OF SEVERE WEATHER WE EXPERIENCE SUNDAY EVENING/NIGHT. THE COLD FRONT WILL BE THE MOST EFFECTIVE AT ERODING THE WARM LAYER ALOFT...BUT STRONG PRE-FRONTAL DYNAMICS WILL ALSO WORK TO BREAK DOWN THE CAP. SOME DOUBT AS TO A LARGE OUTBREAK OF SEVERE WEATHER IN CENTRAL ILLINOIS IS BEING INTRODUCED AFTER SOUNDING ANALYSIS OF THE 12Z NAM/GFS...WHERE THE CAP HOLDS 6 PM THEN BREAKS BY 9 PM...HOWEVER NOT UNTIL A SIGNIFICANT REDUCTION IN INSTABILITY...EVEN ELEVATED INSTABILITY. WIND SHEAR WILL REMAIN HIGH...SO THAT MAY BE ENOUGH TO KEEP STRONG STORMS ROLLING ACROSS OUR CWA. THAT LACK OF INSTABILITY IN THE SOUNDINGS MAY BE WHAT IS PREVENTING THE CONVECTIVE PARAMETERIZATION IN THE NAM/GFS MODELS FROM GOING HOG WILD WILL QPF SUNDAY EVENING...ESPECIALLY IN OUR WESTERN COUNTIES. WILL STAY THE COURSE FOR NOW WITH LIKELY/CATEGORICAL POPS SUNDAY EVENING IN THE WESTERN TWO THIRDS AND IN THE EASTERN COUNTIES AFTER MIDNIGHT...ESPECIALLY WITH SUPPORT FROM SPC OUTLOOKS. THE TORNADO THREAT WILL BE HIGHEST NORTH OF OUR AREA CLOSER TO THE WARM FRONT...WITH VERY LARGE HAIL AND DAMAGING WINDS OUR PRIMARY HAZARDS...BUT SHEAR VALUES WILL KEEP THE PRESENCE OF A TORNADO THREAT IN CENTRAL IL. ANY SUPERCELL ACTIVITY IN WESTERN ILLINOIS IS EXPECTED TO EVOLVE INTO A SQUALL LINE TOWARD MIDNIGHT...WITH DAMAGING WINDS MORE LIKELY. ON MONDAY...GUSTY WEST WINDS ARE EXPECTED...ESPECIALLY IN THE MORNING AS PRESSURE RISES OF 4 MB/3 HRS DEVELOP. COOLER TEMPS ARE LIKELY...WITH HIGHS IN THE LOWER 60S...AROUND 20 DEG COLDER THAN SUNDAY. SCATTERED SHOWERS WILL ALSO BE POSSIBLE AS VARIOUS SHORTWAVES CONTINUE TO FLOW AROUND THE BASE OF THE UPPER TROUGH. THE TROF AXIS SHOULD MOVE EAST OF IL BY LATER MON AFTERNOON...HELPING TO SHUT DOWN THE SHOWER ACTIVITY. THE MODELS ARE SHOWING A SECONDARY WAVE MOVING NORTHEAST ALONG THE DEPARTING COLD FRONT MONDAY...BUT RAIN APPEARS TO REMAIN JUST TO THE SOUTHEAST OF OUR AREA. LONG TERM...MONDAY NIGHT THROUGH SATURDAY. QUIET WEATHER SHOULD PREVAIL FROM MONDAY NIGHT THROUGH THURSDAY AFTERNOON AS RIDGING DEVELOPS AT THE SURFACE AND ALOFT. TEMPERATURES WILL MODERATE GRADUALLY BACK ABOVE NORMAL BY WED AND THURSDAY...AS HIGHS REACH BACK INTO THE UPPER 60S. SHOWERS AND STORMS ARE EXPECTED TO ARRIVE IN OUR WESTERN COUNTIES THURSDAY NIGHT AS A SLOW-MOVING NEGATIVELY TILTED UPPER TROUGH PROGRESSES INTO MISSOURI. IT APPEARS THE LOW WILL BE OCCLUDING AS IT REACHES THE MISSISSIPPI RIVER AND EVENTUALLY PHASES WITH A NORTHERN STREAM LOW MOVING ALONG THE CANADIAN BORDER ON FRIDAY. THE SLOW EVOLUTION OF THIS TROUGH WILL KEEP US UNDER UNSETTLED WEATHER FROM THURSDAY NIGHT THROUGH SATURDAY MORNING. SHIMON && .AVIATION... ISSUED 616 PM CDT SAT APR 9 2011 SURFACE LOW DEVELOPING OVER SOUTHWESTERN NEB HAS A WARM FRONT EXTENDING EASTWARD THROUGH NORTHERN IA THEN SOUTHEASTWARD TOWARD ORD. ALL CENTRAL IL TAF SITES ARE WELL WITHIN A LARGE WARM SECTOR WITH LITTLE IN THE WAY OF CLOUDS OR VISIBILITY RESTRICTIONS. THIS WILL CONTINUE THROUGH MUCH OF THE FORECAST PERIOD. SOME POTENTIAL WILL EXIST FOR SOME MVFR FOG LATER TONIGHT...BUT WILL NOT MENTION FOR NOW GIVEN THE EXPECTED STEADY WINDS. ANOTHER ELEMENT OF NOTE WILL BE LOW LEVEL WIND SHEAR...WHICH IS EXPECTED TO DEVELOP THIS EVENING ONCE THE BOUNDARY LAYER DECOUPLES. WINDS AROUND 2K FT FORECAST TO BE SOUTH-SOUTHWESTERLY 40-50 KT ATOP SURFACE WINDS SOUTHERLY 8-12 KT. ALTHOUGH SURFACE WINDS WILL BE INCREASING OVERNIGHT AS THE SURFACE PRESSURE GRANDIENT INCREASES...SHEAR CONDITIONS WILL PERSIST UNTIL VERTICAL MIXING TAKES PLACE 14Z-16Z SUN. AFTER THAT...SURFACE WINDS WILL INCREASE SUBSTANTIALLY INTO THE 20-25 KT RANGE WITH GUSTS 35KT. WIDESPREAD THUNDERSTORMS STILL LIKELY SUNDAY NIGHT...WHICH WILL BEGIN AFTER THIS TAF PERIOD. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 9, 3:03 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT SAT APR 9 2011 ILZ027>031-036-037-040-041-101100- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 303 PM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A VIGOROUS STORM SYSTEM WILL BRING THUNDERSTORMS TO THE AREA SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO THE ILLINOIS RIVER VALLEY SUNDAY EVENING. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>053-101100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN- PIATT-SANGAMON-SCOTT-VERMILION- 303 PM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A VIGOROUS STORM SYSTEM WILL BRING THUNDERSTORMS TO THE AREA SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO THE ILLINOIS RIVER VALLEY SUNDAY EVENING. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-101100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 303 PM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A VIGOROUS STORM SYSTEM WILL BRING THUNDERSTORMS TO THE AREA SUNDAY NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO SOUTHEAST CENTRAL ILLINOIS BY LATE SUNDAY EVENING INTO THE OVERNIGHT HOURS. THE GREATEST THREAT FOR WIDESPREAD SEVERE WEATHER WILL LIKELY REMAIN WEST OF I-55...HOWEVER LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.